# SDR CA070425005

- Difficulty date: April 25, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,502 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bearing
- Part number: 593733
- Condition: Worn
- Location: Hydraulic Pump
- Part time: 1,188 hours
- Component: Pulley, 350A35109223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DI, HYDRAULIC PUMP PULLEY WAS NOTICED TO BE LOOSE LATERALLY WHEN MOVED SIDE TO SIDE. WHEN MAIN ROTOR WAS ROTATED HYDRAULIC PUMP PULLEY WAS FOUND NOT SPINNING SQUARE AND THE HYDRAULIC BELT WAS OFF SET FROM CENTER. HYDRAULIC PUMP PULLEY WAS REMOVED AND BEARING INNER RACE WAS FOUND SPINNING ON SHAFT AND WORE A SUBSTANTIAL GROOVE IN PULLEY SHAFT.  (TC NR 20070425005)
